Volume 26, Number 1
Previous Issue Next Issue

Xin Wen & Shi Jin

J. Comp. Math., 26 (2008), pp. 1-22.

Preview Full PDF 625 2322 Abstract

François Bouchon, Stéphane Clain Rachid Touzani

J. Comp. Math., 26 (2008), pp. 23-36.

Preview Full PDF 603 2318 Abstract

Zhongying Chen, Yao Lu, Yuesheng Xu & Hongqi Yang

J. Comp. Math., 26 (2008), pp. 37-55.

Preview Full PDF 623 2416 Abstract

Jingtang Ma & Tao Tang

J. Comp. Math., 26 (2008), pp. 56-68.

Preview Full PDF 592 2292 Abstract

Renhong Wang & Jinming Wu

J. Comp. Math., 26 (2008), pp. 69-75.

Preview Full PDF 584 2248 Abstract

Igor Boglaev & Matthew Hardy

J. Comp. Math., 26 (2008), pp. 76-97.

Preview Full PDF 600 2268 Abstract

Yiping Fu

J. Comp. Math., 26 (2008), pp. 98-111.

Preview Full PDF 812 2490 Abstract

Zhaolin Jiang & Zongben Xu

J. Comp. Math., 26 (2008), pp. 112-122.

Preview Full PDF 615 2386 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard